It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Oral bisphosphonates such as Fosamax and Actonel can certainly cause ulcers. Especially if not taken properly. Make sure they are taking the drug properly......first thing in the morning with a FULL 8oz of water and they remain upright for at least 30min. If they are and they are still getting ulcers there might be a few options......such as an IV bisphosphonate. I don't believe any of these are currently indicated for osteoporosis in the U.S. but some doctors have been using them off label. There is also Forteo....but it sounds likes their BMD is pretty good so this might not be an option.......Miacalcin......but the efficacy isn't that great. Make sure they are getting enough vitamin D and calcium at the very least.

Good luck.





All times are GMT -7. The time now is 10:56 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!